# SDR UIEA200400177

- Difficulty date: September 24, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 3110 · Instrument Panel
- Part: Latch
- Part number: 1201
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GROUND ABORT F/O'S FORWARD INSTRUMENT PANEL CAME OUT ON TAKEOFF ROLL. ABORTED AT 60 KNOTS.  RESECURED F/O'S FORWARD INSTRUMENT PANEL IAW MM 31-10-00.  ALL INSTRUMENT, OPS CHECK GOOD.  (M)
